Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Operator-valued dyadic harmonic analysis beyond doubling measures


Authors: José M. Conde-Alonso and Luis Daniel López-Sánchez
Journal: Proc. Amer. Math. Soc. 144 (2016), 3869-3885
MSC (2010): Primary 42B20, 42B25, 42C40, 46L51, 46L52
DOI: https://doi.org/10.1090/proc/13073
Published electronically: March 17, 2016
MathSciNet review: 3513545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a complete characterization of the weak-type $ (1,1)$ for Haar shift operators in terms of generalized Haar systems adapted to a Borel measure $ \mu $ in the operator-valued setting. The main technical tool in our method is a noncommutative Calderón-Zygmund decomposition valid for arbitrary Borel measures.


References [Enhancements On Off] (What's this?)

  • [1] M. Conde-Alonso and G. Rey,
    A pointwise estimate for positive dyadic shifts and some applications,
    Math. Ann., electronically published on October 27, 2015, DOI: https://doi.org/10.1007/s00208-015-1320-y (to appear in print).
  • [2] I. Cuculescu, Martingales on von Neumann algebras, J. Multivariate Anal. 1 (1971), no. 1, 17-27. MR 0295398 (45 #4464)
  • [3] Guixiang Hong, Luis Daniel López-Sánchez, José María Martell, and Javier Parcet, Calderón-Zygmund operators associated to matrix-valued kernels, Int. Math. Res. Not. IMRN 5 (2014), 1221-1252. MR 3178596
  • [4] Tuomas P. Hytönen, The sharp weighted bound for general Calderón-Zygmund operators, Ann. of Math. (2) 175 (2012), no. 3, 1473-1506. MR 2912709, https://doi.org/10.4007/annals.2012.175.3.9
  • [5] Luis Daniel López-Sánchez, José María Martell, and Javier Parcet, Dyadic harmonic analysis beyond doubling measures, Adv. Math. 267 (2014), 44-93. MR 3269175, https://doi.org/10.1016/j.aim.2014.08.001
  • [6] Tao Mei and Javier Parcet, Pseudo-localization of singular integrals and noncommutative Littlewood-Paley inequalities, Int. Math. Res. Not. IMRN 8 (2009), 1433-1487. MR 2496770 (2010k:46063), https://doi.org/10.1093/imrn/rnn165
  • [7] Javier Parcet, Pseudo-localization of singular integrals and noncommutative Calderón-Zygmund theory, J. Funct. Anal. 256 (2009), no. 2, 509-593. MR 2476951 (2010g:42035), https://doi.org/10.1016/j.jfa.2008.04.007
  • [8] Narcisse Randrianantoanina, Hilbert transform associated with finite maximal subdiagonal algebras, J. Austral. Math. Soc. Ser. A 65 (1998), no. 3, 388-404. MR 1660424 (2000a:46109)
  • [9] Narcisse Randrianantoanina, Non-commutative martingale transforms, J. Funct. Anal. 194 (2002), no. 1, 181-212. MR 1929141 (2003m:46098)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20, 42B25, 42C40, 46L51, 46L52

Retrieve articles in all journals with MSC (2010): 42B20, 42B25, 42C40, 46L51, 46L52


Additional Information

José M. Conde-Alonso
Affiliation: Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Consejo Superior de Investigaciones Científicas, C/ Nicolás Cabrera, 13-15, E-28049 Madrid, Spain
Email: jose.conde@icmat.es

Luis Daniel López-Sánchez
Affiliation: Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Consejo Superior de Investigaciones Científicas, C/ Nicolás Cabrera, 13-15, E-28049 Madrid, Spain
Email: luisd.lopez@icmat.es

DOI: https://doi.org/10.1090/proc/13073
Keywords: Operator-valued, von Neumann algebras, noncommutative $L_p$ spaces, Schatten classes, generalized Haar systems, Haar shift operators, nondoubling measures, Calder\'on-Zygmund decomposition.
Received by editor(s): December 15, 2014
Received by editor(s) in revised form: November 2, 2015
Published electronically: March 17, 2016
Additional Notes: This work was partially supported by the European Research Council ERC StG-256997-CZOSQP, the Spanish grant MTM2010-16518 and by ICMAT Severo Ochoa Grant SEV-2011-0087 (Spain)
Communicated by: Marius Junge
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society